Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: 4 weeks and one day on lexapro Chuck2112

Posted by Dysfunk on February 18, 2003, at 16:23:24

In reply to Re: 4 weeks and one day on lexapro, posted by Chuck2112 on February 18, 2003, at 11:31:54

I am on 40 mgs of Prozac too, so the effects of Lex may not be that significant. I feel more tense, anxious and depressed than I did before I dropped my Prozac 10 mgs and added in Effexor. Who knows, maybe I should just stay on Prozac and realize that is as good as it gets for me.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Dysfunk thread:109458
URL: http://www.dr-bob.org/babble/20030214/msgs/201587.html